# SDR VNAA2017051100006

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 6,603 hours, 6,039 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD, & OUTBOARD SPOILERONS AND INBOARD, & OUTBOARD FLIGHT SPOILERS MESSAGE, AN EMERGENCY WAS DECLARED.
